# SDR ASOA05540

- Difficulty date: June 19, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N672BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7594
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 3995100208
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FLT 4534 - DURING DESCENT INTO ATL FROM SNB, AT APPROXIMATELY 14,000 FEET A CAUTION STALL FAIL ILLUMINATED, EXTINGUISHED AND REAPPEARED.  DURING COMPLIANCE WITH THE QRH, A STRONG ELECTRICAL SMELL/ODOR/SMOKE WAS NOTICED IN THE COCKPIT WHICH DISSIPATED AFTER APPROXIMATELY FIVE MINUTES.  THE CREW IMMEDIATELY PUT ON THEIR OXYGEN MASKS AND DECLARED AN EMERGENCY.  THE AIRCRAFT DIVERTED TO CHA AND LANDED SAFELY.  EMERGENCY VEHICLES WERE DISPATCHED AS A PRECAUTION AND THE AIRCRAFT TAXIED TO THE GATE SAFELY.  AN EMERGENCY EVACUATION OF THE AIRCRAFT WAS NOT PERFORMED.  MAINTENANCE REMOVED AND REPLACED THE STALL PROTECTION UNIT (COMPUTER).  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
